Alert archive / Maryland / Flash Flood Warnings in 2016
Flash Flood Warning 10, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at May 2, 2016, 9:25 PM EDT for Montgomery County, Maryland. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2016, 9:25 PM EDT (01:25 UTC)
- Expired
- May 3, 2016, 3:04 AM EDT
- In force
- 6 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Montgomery County, MD
The radar
The Sterling radar (KLWX), 30 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 9:26 PM EDT | FLASH FLOOD | 2 Ne Belleview, MD | VEHICLE STRANDED IN HIGH WATER IN THE 10550 BLOCK OF STABLE LANE. |
| May 2, 9:29 PM EDT | FLASH FLOOD | 2 Sw Rockville, MD | MULTIPLE CARS STRANDED IN HIGH WATER NEAR BULLIS SCHOOL. |
| May 2, 11:30 PM EDT | FLOOD | 1 Se Garrett Park, MD | KNOWLES AVE AND BEACH DR TO DC LINE CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
742
WGUS51 KLWX 030125
FFWLWX
MDC031-030430-
/O.NEW.KLWX.FF.W.0010.160503T0125Z-160503T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
925 PM EDT MON MAY 2 2016
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MONTGOMERY COUNTY IN CENTRAL MARYLAND...
* UNTIL 1230 AM EDT
* AT 923 PM EDT...EMERGENCY MANAGEMENT REPORTED WATER RESCUES
ONGOING WITH CARS STALLED IN STANDING WATER IN PORTIONS OF
MONTGOMERY COUNTY. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.
FLASH FLOODING IS ALREADY OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3896 7714 3897 7715 3897 7722 3898 7723
3910 7716 3914 7698
$$
BJL4 follow-up statements
040
WGUS71 KLWX 030356
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1156 PM EDT MON MAY 2 2016
MDC031-030430-
/O.CON.KLWX.FF.W.0010.000000T0000Z-160503T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY MD-
1156 PM EDT MON MAY 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
SOUTH CENTRAL MONTGOMERY COUNTY...
AT 1154 PM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
KENSINGTON. THREE TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3896 7714 3897 7715 3897 7719 3908 7711
3908 7703
$$497
WGUS51 KLWX 030402
FFWLWX
MDC031-030730-
/O.EXT.KLWX.FF.W.0010.000000T0000Z-160503T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1202 AM EDT TUE MAY 3 2016
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MONTGOMERY COUNTY IN CENTRAL MARYLAND...
* UNTIL 330 AM EDT
* AT 1201 AM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IS
OCCURRING IN THE KENSINGTON AREA FROM BEACH DRIVE AT KNOWLES
AVENUE TO THE WASHINGTON DC LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3896 7714 3897 7715 3897 7719 3908 7711
3908 7703
$$072
WGUS71 KLWX 030517
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
117 AM EDT TUE MAY 3 2016
MDC031-030730-
/O.CON.KLWX.FF.W.0010.000000T0000Z-160503T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY MD-
117 AM EDT TUE MAY 3 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT TUESDAY
FOR SOUTHEASTERN MONTGOMERY COUNTY...
AT 115 AM EDT...EMERGENCY MANAGEMENT BEACH DRIVE FROM KNOWLES AVENUE
TO THE WASHINGTON DC LINE REMAINS CLOSED. THREE TO FOUR INCHES OF
RAIN FELL ON THAT AREA MONDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3896 7714 3897 7715 3897 7719 3908 7711
3908 7703
$$211
WGUS71 KLWX 030704
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
304 AM EDT TUE MAY 3 2016
MDC031-030714-
/O.CAN.KLWX.FF.W.0010.000000T0000Z-160503T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY MD-
304 AM EDT TUE MAY 3 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3896 7714 3897 7715 3897 7719 3908 7711
3908 7703
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at May 2, 3:17 PM EDT, 6 hours 8 minutes earlier.
Area forecast discussion, May 2, 3:17 PM EDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 317 PM EDT MON MAY 2 2016 .SYNOPSIS...A COLD FRONT WILL SLOWLY MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL BRIEFLY RETURN FOR WEDNESDAY. A LARGE AREA OF UPPER LEVEL LOW PRESSURE IS EXPECTED TO IMPACT THE AREA THURSDAY AND FRIDAY BEFORE HIGH PRESSURE RETURNS FOR THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/...RISK FOR THUNDERSTORMS MAINLY FAR SOUTHERN AREAS WHERE STORMS OVER RNK AREA WILL TRACK ENE INTO NELSON...AUGUSTA AND ALBERMALE COUNTIES. ENVIRONMENT IS ACTUALLY LESS FVRBL FOR SEVERE WX THAN YESTERDAY. RECENT ACARS DATA FROM IAD AND BWI SHOW A 4C DEGREE RISE AT 500 MB SINCE 12Z AND CINH VALUES RANGING FROM 55 J/KG IN NRN VA TO OVER 200 J/KG IN NORTHEAST MD. ENVIRONMENT IS MORE UNSTABLE IN THE CHARLOTTESVILLE AREA WHERE CLOUD STREETS ARE EVIDENT BUT ALOFT TEMPS HAVE WARMED UP CONSIDERABLY MAKING LARGE HAIL LESS LIKELY. GUSTY WINDS WILL BE THE MAIN THREAT. TONIGHT...SHORTWAVE-TROUGH OVER MISSOURI WILL TRACK EWD WITH MULTIPLE SFC WAVES MOVING ACROSS THE AREA ALONG SLOW MOVING CDFNT. RAIN/SHOWERS AND MAINLY ELEVATED THUNDERSTORMS WILL SPREAD OVER THE AREA THIS EVENING AND CONTINUE THROUGHT THE NIGHT INTO TUE MORNING BEFORE MOVING OFFSHORE TUE AFTERNOON. RAINFALL TOTALS WILL RANGE FROM HALF INCH ACROSS THE PA BORDER TO OVER AN INCH SOUTH OF I-66 AND U.S. ROUTE 50. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...SFC RIDGING BUILDS IN TUE NIGHT AND EARLY WED WITH A LULL IN PRECIP. A DEEP UPPER LEVEL LOW FORMS OVER MICHIGAN AND DROPS SLOWLY SWD TOWARD THE OH VALLEY. SHOWERS MOVE IN AGAIN WED NIGHT IN AREA OF STRONG UPPER LEVEL DIVERGENCE AND STRONG ASCENT. && .LONG TERM /THURSDAY THROUGH MONDAY/...A SLOW MOVING UPPER LEVEL DISTURBANCE OVER THE EASTERN OHIO VALLEY WILL SLOWLY PIVOT EAST INTO THE MID ATLANTIC REGION AND THE CAROLINAS THURSDAY AND THURSDAY NIGHT. RAIN SHOWERS AND PERHAPS A RUMBLE OF THUNDER OR TWO ARE ANTICIPATED WITH THIS BROAD COLD CORE LOW. TEMPERATURES WILL BE 7 TO 10 DEGREES BELOW AVERAGE. THE CHANCE FOR RAIN SHOWERS WILL LINGER FRIDAY...AND SO WILL THE BELOW NORMAL TEMPERATURES. AS THE LOW MOVES OUT TO SEA FRIDAY NIGHT AND SATURDAY...THE RAIN CHANCES WILL DECREASE FROM WEST TO EAST. TEMPERATURES WILL REMAIN COOLER THAN NORMAL. A WEAK RIDGE OF HIGH PRESSURE WILL DRY OUT CONDITIONS SATURDAY NIGHT...BRIEFLY...BEFORE THE NEXT COLD FRONT FROM THE NORTH SAGS INTO THE REGION AND BRINGS THE NEXT CHANCE OF RAIN SHOWERS SUNDAY AND SUNDAY NIGHT. TEMPERATURES WON'T BE AS CHILLY SUNDAY. THE FRONT COULD WORK ITS WAY NORTH AS A WARM FRONT ON MONDAY. THIS WILL BRING BACK THREAT FOR SHOWERS OR A THUNDERSTORM. TEMPERATURES WILL BE CLOSER TO NORMAL...IF NOT SLIGHTLY ABOVE NORMAL. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... RAIN TONIGHT WITH CIGS DROPPING BACK TO IFR AND EVEN LIFR. T-STORMS POSSIBLE MAINLY AT CHO. RAIN CONTINUES INTO TUE MORNING BEFORE EXITING IN THE AFTERNOON. IFR CONDITIONS WITH RAIN SHOWERS THURSDAY INTO THURSDAY NIGHT. WINDS NORTHWEST 5 TO 10 KNOTS THURSDAY AND THURSDAY NIGHT. && .MARINE...MAINLY LIGHT AND VARIABLE WINDS THROUGH TONIGHT AS AREA REMAINS NEAR THE CENTER OF A LOW BUT HIGHER WINDS CAN BE EXPECTED NEAR THUNDERSTORMS. NO MARINE HAZARDS EXPECTED THURSDAY AND THURSDAY NIGHT. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...LFR NEAR TERM...LFR SHORT TERM...LFR LONG TERM...KLW AVIATION...LFR/KLW MARINE...LFR/KLW
Hazardous weather outlook, May 2, 8:14 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 814 PM EDT MON MAY 2 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-031015- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 814 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR SOUTHERN BALTIMORE METRO AND THE ENTIRE WASHINGTON DC METRO. SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS...SEVERE HAIL AND ISOLATED TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-031015- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE- HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT- EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 814 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR NORTHERN VIRGINIA AND SOUTH TO THE CHARLOTTESVILLE AREA. SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 2, 8:21 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
821 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL BRYANS ROAD 38.63N 77.07W
05/02/2016 E1.00 INCH CHARLES MD BROADCAST MEDIA
QUARTER SIZE HAIL
&&
EVENT NUMBER LWX1603784
DHLocal storm report, May 2, 8:56 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
856 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM MARINE TSTM WIND 2 NNE NORTH BEACH 38.73N 76.53W
05/02/2016 M43 MPH ANZ532 MD BUOY
&&
EVENT NUMBER LWX1603785
DHLocal storm report, May 2, 9:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
902 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 1 ESE NORBECK 39.10N 77.06W
05/02/2016 M1.00 INCH MONTGOMERY MD COCORAHS
QUARTER SIZE HAIL
&&
EVENT NUMBER LWX1603786
DHLocal storm report, May 2, 9:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
919 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST HYATTSVILLE 38.96N 76.95W
05/02/2016 E60 MPH PRINCE GEORGES MD NWS EMPLOYEE
ESTIMATED 50 TO 60 MPH WIND GUSTS IN HYATTSVILLE.
&&
EVENT NUMBER LWX1603787
DHLocal storm report, May 2, 9:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
923 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM MARINE TSTM WIND 1 S REAGAN NATIONAL AIR 38.85N 77.03W
05/02/2016 M49 MPH ARLINGTON VA ASOS
&&
EVENT NUMBER LWX1603788
DHLocal storm report, May 2, 9:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
925 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL UNIVERSITY PARK 38.97N 76.94W
05/02/2016 M0.88 INCH PRINCE GEORGES MD TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
&&
EVENT NUMBER LWX1603789
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:01 PM EDT | Severe Thunderstorm Warning | LWX | Calvert, Prince George's | 29 min |
| May 2, 8:49 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 41 min |
| May 2, 9:16 PM EDT | Areal Flood Warning | LWX | Calvert | 3 hr |
| May 2, 9:20 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 40 min |
| May 2, 10:36 PM EDT | Areal Flood Warning | LWX | Montgomery | 3 hr |
Nearby
Flash Flood Warnings in Maryland, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.